MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Adverse event report is being submitted due to symptoms related to diabetes - nausea note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer called for assistance with performing control and blood glucose tests as well as setting the time/date on the truemetrix meter.During the call, a blood test was performed by the customer and produced test result of 209 mg/dl using truemetrix meter; customer was comfortable with the result obtained.The customer reported feeling nauseous, medical attention was not needed at the time of the call.
 
Additional Manufacturer Narrative
Corrected section as of 16-sep-2020: h10: most likely underlying root cause changed from "mlc-62: user had poor technique" to "mlc-9: user error caused or contributed to event.".

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10283838
Report Number1000113657-2020-00493
Device Sequence Number16264762
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/29/2020
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3388S
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/22/2020
Initial Date Received by Manufacturer 06/22/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;